MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PETELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PETELLA; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: femoral component item#: 00596401751, lot#: 63691139.Stemmed nonaugmentable tibial component item#: 00598605701, lot#: 63656335, qty 2.Articular surface item#: 00596405010, lot#: 63045609.Headed screw 48 mm length item#: 00579104100, lot#: 63615261, qty 2.Palacos r+g item#: 66017569, lot#: 86394614, qty 2.G2: united kingdom.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filled for this event: 3007963827-2023-00149, 0002648920-2023-00107, 0001822565-2022-01951, 0001822565-2023-01525.H3 other text : remains implanted.
 
Event or Problem Description
It was reported patient is experiencing unknown issue post implantation.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was identified that this device did not cause or contribute to the reported event.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ALL POLY PETELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17087949
Report Number0002648920-2023-00108
Device Sequence Number14161540
Product Code JWH
UDI-Device Identifier00889024635401
UDI-Public(01)00889024635401(17)250331(10)63615078
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number00597206538
Device Lot Number63615078
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer09/05/2023
12/11/2025
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date09/12/2023
01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale